# SDR HALA2017052300121

- Difficulty date: May 23, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N386HA
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 23,658 hours, 3,609 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Part number: D97C00664
- Part serial: G50999
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ETOPS / AFTER SECOND ENGINE START; "FUEL AFT XFER" INOP. REMOVED AND REPLACED LEFT INNER TANK INLET ACTUATOR PER AMM 28-26-53 (603QL1) OPS CHECK GOOD.
